# SDR 95ZZZX3732

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N333SM
- Make and model: Beech S35
- Aircraft serial: D7616
- Propeller: Hartzl PHCA3VF4
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V8433
- Condition: Cracked
- Location: Shank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT IS IN THE DOUBLE SHOULDER OF THE 3 BLADES WHERE IT IS RETAINED BY THE CLAMP.
